×

zbMATH — the first resource for mathematics

On the number od divisors of quadratic polynomials. (English) Zbl 0116.03802

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R., Ramanujan sums and the average value of arithmetical functions.Duke Math. J., 17 (1950), 159–168. · Zbl 0037.31202 · doi:10.1215/S0012-7094-50-01717-0
[2] Erdös, P., On the sum \(\Sigma\)d{f(k)}.J. London Math. Soc., 27 (1952), 7–15. · Zbl 0046.04103 · doi:10.1112/jlms/s1-27.1.7
[3] Gauss, K. F.,Disquisitiones arithmeticae, 1801. · JFM 21.0166.04
[4] Hardy, G. H.,Divergent series. Oxford Univ. Press, 1948. · Zbl 0897.01044
[5] Hooley, C., On the representation of a number as the sum of a square and a product.Math. Z. 69 (1958), 211–227. · Zbl 0081.03904 · doi:10.1007/BF01187402
[6] –, An asymptotic formula in the theory of numbers.Proc. London Math. Soc., Ser. 3, 7 (1957), 396–413. · Zbl 0079.27301 · doi:10.1112/plms/s3-7.1.396
[7] Ingham, A. E., Some asymptotic formulae in the theory of numbersJ. London Math. Soc., 2 (1927), 202–208. · JFM 53.0157.01 · doi:10.1112/jlms/s1-2.3.202
[8] Scourfield, E. J., The divisors of a quadratic polynomial.Proc. Glasgow Math. Soc., 5 (1961), 8–20. · Zbl 0105.03501 · doi:10.1017/S2040618500034237
[9] Smith, H. J. S.,Collected Mathematical Papers, Vol. 1, 1894. · JFM 25.0029.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.